# SDR I5PA201806080001

- Difficulty date: June 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 5243
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO DOES NOT TRANSMIT OR RECEIVE.
